Contents of CMUC 2015 (4)


Handan Kose, Burcu Ungor
Semicommutativity of the rings relative to prime radical
Comment.Math.Univ.Carolin. 56,4 (2015) 401-415 Abstract

Andrew R. Kozlik
Antiflexible Latin directed triple systems
Comment.Math.Univ.Carolin. 56,4 (2015) 417-431 Abstract

Leonid A. Kurdachenko, Igor Ya. Subbotin, Vasyl A. Chupordia
On the relations between the central factor-module and the derived submodule in modules over group rings
Comment.Math.Univ.Carolin. 56,4 (2015) 433-445 Abstract

Huishi Li
On computation of minimal free resolutions over solvable polynomial algebras
Comment.Math.Univ.Carolin. 56,4 (2015) 447-503 Abstract

Zhanmin Zhu
Some results on $(n,d)$-injective modules, $(n,d)$-flat modules and $n$-coherent rings
Comment.Math.Univ.Carolin. 56,4 (2015) 505-513 Abstract

Cícero P. Aquino, Henrique F. de Lima, Fábio R. dos Santos, Marco Antonio L. Velásquez
On complete linear Weingarten hypersurfaces in locally symmetric Riemannian manifolds
Comment.Math.Univ.Carolin. 56,4 (2015) 515-529 Abstract

A. V. Arhangel'skii
Addition theorems for dense subspaces
Comment.Math.Univ.Carolin. 56,4 (2015) 531-541 Abstract

Miroslav Repický
A~proof of the independence of the Axiom of Choice from the Boolean Prime Ideal Theorem
Comment.Math.Univ.Carolin. 56,4 (2015) 543-546 Abstract